# SDR 20010306CW004

- Difficulty date: January 30, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Make and model: Boeing 737
- System (JASC): 2760 · Drag Control System
- Part: Housing
- Part number: 654494713
- Condition: Cracked
- Location: Spoiler Actuator
- Part time: 30,379 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED AND BROKEN AT THE BEARING LUG.   OVERSTRESSED,  FATIGUE, AND / OR POSSIBLE FLAW IN HOUSING DESIGN.  HOUSING DESIGN NEEDS TO BE EVALUATED.
